Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7721
Title: Period-doubling of vector solitons in a ring fiber laser
Authors: Zhao, LM
Tang, DY
Zhang, H
Wu, X
Lu, C 
Tam, HY 
Issue Date: 2008
Publisher: North-Holland
Source: Optics communications, 2008, v. 281, no. 22, p. 5614-5617 How to cite?
Journal: Optics communications 
Abstract: Period-doubling of vector solitons in a ring fiber laser was experimentally observed for the first time. Apart from period-doubling of single vector soliton, period-doubling of multiple vector solitons was observed as well. Numerical simulation verified the experimental observation.
URI: http://hdl.handle.net/10397/7721
ISSN: 0030-4018
EISSN: 1873-0310
DOI: 10.1016/j.optcom.2008.08.014
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
1
Last month
0
Citations as of Oct 8, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Oct 15, 2017

Page view(s)

45
Last Week
1
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.